Improved Algorithms for the Steiner Problem in Networks

Polzin, Tobias ; Vahdati Daneshmand, Siavash

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Discrete Applied Mathematics : DAM
Volume: 11
Page range: 263-300
ISSN: 0166-218X
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause 1996-)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item